Asymptotic spectral efficiency of MC-CDMA with multiple antennas

  1. Lookup NU author(s)
  2. Rui Liu
  3. Dr Graeme Chester
  4. Professor Bayan Sharif
  5. Dr Zhiyong Zhou
Author(s)Liu R, Ren X, Chester EG, Sharif BS, Zhou S, Zhou Z
Publication type Article
JournalIET Communications
Year2006
Volume153
Issue2
Pages725-732
ISSN (print)1350-2425
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherIEEE
URLhttp://ieeexplore.ieee.org/stamp/stamp.jsp?tp=&arnumber=1714653
Actions    Link to this publication
Share